# SDR AUS20010544

- Difficulty date: May 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: A0061
- Condition: Cracked
- Location: Main Rotor Gearb
- Part time: 1,420 cycles
- Component: Main Rotor Gearb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GEARBOX CRACKED IN LOWER AREA.
